MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER
Model Number SFR3-4-20-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stenosis (2263); Ischemia Stroke (4418); Embolism/Embolus (4438)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient experienced multiple subacute cerebral infarcts in the left cerebral hemisphere region.The cause of this is that the left middle cerebral artery remains stenotic and there is remnant appendage embolization.On review at time of discharge, the hyperdense shadow was reduced, then the subject was discharged as the requirement of the family.The patient's baseline modified rankin scale (mrs) score is 0, baseline national institutes of health stroke scale (nihss) 15.This is not a recurrent or new stroke.The adverse event (ae) is not related to the system or procedure and not related to underlying patient condition.Ae did not result from device deficiency.The onset date was 2023-04-06, and the issue recovered/resolved on 2023-04-10.Per site, this event did not lead to congenital anomaly, death, disability, hospitalization, or medical intervention and was not considered life-threatening.The site assessed this event as not related to the study device or procedure.The sponsor assessed this event as possibly related to the study procedure and device.Pre-procedure mtici score 0, final post-procedure mtici 3.Ancillary devices include a zhongtian aspiration catheter.

Brand Name
SOLITAIRE FR3
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key18995715
Report Number2029214-2024-00526
Device Sequence Number7605318
Product Code NRY
UDI-Device Identifier00847536034747
UDI-Public00847536034747
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2024
Device Model NumberSFR3-4-20-05
Device Catalogue NumberSFR3-4-20-05
Device Lot NumberB373065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date03/28/2024
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale